Affordable Access

Publisher Website

On the distribution of optical excitation in a one-dimensional random chain

Authors
Journal
Physica
0031-8914
Publisher
Elsevier
Publication Date
Volume
51
Issue
2
Identifiers
DOI: 10.1016/0031-8914(71)90220-5
Disciplines
  • Mathematics

Abstract

Abstract The character of the probability distribution function of optical excitation in a one-dimensional random chain is discussed in the framework of the tight-binding approximation. Its dependence on the topology of the chain has been treated. For the infinite chain the excitation remains localized on the initially excited atom (molecule). For the finite chain a non-trivial probability distribution function exists depending on the character of randomness. Maxima of the probability distribution in areas of local maxima of the atomic density exist.

There are no comments yet on this publication. Be the first to share your thoughts.